# SDR UIEA2019082805312

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,801 hours, 17,382 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START AFTER LANDING, TWO ATTEMPTS. APU FAULT EACH TIME.  PERFORMED ECU BITE IAW FIM 49-11 FT 987. RESET ECU, APU OPERATION NORMAL.
